# SDR SWAA2024101636998

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 312 COMMON TO STR 6L LBL 33 WL 282.<[01] REPAIRED FRAME BS 312 COMMON TO STR 6L; LBL33; WL 282 PER EA M-22-153-01244 CUSTOMER SYSTEM ID: TTG8Q00VWUP8.;[02] VERIFIED CORRECTIVE ACTION #1
